Mirror symmetry for two parameter models. I [ MR1274436 (95k:32020)]

Philip Candelas, Xenia de la Ossa, Anamari a Font, Sheldon Katz, David R. Morrison

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationMirror symmetry, II
PublisherAmer. Math. Soc., Providence, RI
Pages483-543
Number of pages61
Volume1
StatePublished - 1997

Publication series

NameAMS/IP Stud. Adv. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Candelas, P., de la Ossa, X., Font, A. A., Katz, S., & Morrison, D. R. (1997). Mirror symmetry for two parameter models. I [ MR1274436 (95k:32020)]. In Mirror symmetry, II (Vol. 1, pp. 483-543). (AMS/IP Stud. Adv. Math.). Amer. Math. Soc., Providence, RI.